# SDR FDEA202509051623

- Difficulty date: September 5, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N692FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 878
- Aircraft time: 23,147 hours, 13,197 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Repair
- Condition: Not Reported
- Location: Zone 200
- Component: Seat Track, Airbus
- Component part number: B5377423320500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON MAIN DECK SEAT TRACK AT -Y953 BETWEEN FR36 AND FR38.2 REQUIRES   EVALUATION FOR CONFORMITY. THE EXISITNG REPAIR ON MAIN DECK SEAT TRACK AT -Y953 BETWEEN FR36 AND FR 38.2 WAS   EVALUATED AND FOUND IN CONFORMITY WITH A300-600F SRM 53-10-16-201 FIG.201. EO 6-5100-7-  5000 D7 PT1 WAS COMPLETED. TITLE: STRUCTURES CATALOG - A300/310 REPAIR IDENTIFICATION   & TRACKING REQUIREMENTS 14 CFR 121.707. THE REPAIR IS CATEGORY "A" AND IS CLASSIFIED   AS MAJOR PER GMM 6-2-100.
